Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Drainage of fluid in throat, dizziness, blocked ears, shivering, headaches, tender and swollen lymphnodes. Why?

I ve suddenly had a large drainage of fluid into the back of my throat with a metallic taste and I don t know whether to treat it as an emergency. I ve been having a metallic taste in my mouth for the last few days. I ve also been waking up feeling nauseous for about 2 weeks. I ve been experiencing headaches (which change character regularly), pain in my neck (muscles at the back) and throat. I ve been having a blocked feeling in my ears and dizziness which my doctor put down to labrynthitis a week ago, and the dizziness has subsided but ears are still blocked and have become increasingly more painful. I have tender, swollen lymph nodes (mostly one in particular on the right) that have been like this for over 3 weeks now. Just over 2 weeks ago I had a mild flu for just three days so my doctor thinks the viral infection moved on to infect my inner ear . He gave me cinnarizine and when I took I experienced what I think must have been a hot flush? (my face went bright red and very hot and I was shivering but have had no fever ). Please help, very concerned.
Asked On : Mon, 11 Mar 2013
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Lymph node enlargement can occur in case of viral infection.
An aspiration cytology of the lymph node will help to know the cause of lymph node enlargement.
The blockade of the ear can occur due to infection.
All the other symptoms - drainage of fluid at the throat, nausea, headache, pain in the neck can all be due to constitutional features associated with infection.
Viral infection is superimposed by bacterial infection, so an antibiotic course may help.
Cinnarazine is used to prevent the vertigo which can occur in involvement of inner ear by disease process.
The hot flushes could be a manifestation of allergy to the drug.
Consult your doctor for prescription, change or decrease of dose.

Thanks and take care
Dr Shailja P Wahal

Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor